Host response in juvenile periodontitis

Thomas, Betsy S and Bhat, KM (1999) Host response in juvenile periodontitis. Journal of Indian Society of Periodontology, 2 (3). pp. 75-77.

[img] PDF
Betsy_S.Thomas_et_al_1999_(2).pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: Article
Subjects: Dentistry > MCODS Manipal > Periodontology
Depositing User: KMC Manipal
Date Deposited: 24 Apr 2013 07:28
Last Modified: 24 Apr 2013 07:28

Actions (login required)

View Item View Item